# SDR EISA20010029

- Difficulty date: February 15, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- Aircraft time: 66,449 hours, 44,275 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Box
- Part number: 258580212
- Part serial: 0352156
- Condition: Smoke
- Location: Cockpit
- Component: Pitch Computer, Honeywell
- Component part number: 25866863
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE FROM AUTOPILOT CONTROL BOX, TURNED OFF AND PULLED CIRCUIT BREAKER.  REMOVED AND REPLACED AUTO PILOT CONTROL HEAD PER M/M 22-11-01, OPS CHECK NORMAL.
